I am 32 years old and had been on MMT for 5 years. The dose of methadone I was at was 100mg although occasionally I would use some heroin on top. I had been an addict for 15 years and had tried all available therapies to no avail. After getting on methadone I realized that the worst aspect of methadone use is that even after any detoxification, no matter how careful, you can continue to be dope sick for months. After taking morphine for one day I received one dose of ibogaine, this made most of the withdrawal symptoms go away for about 24 hours, after experiencing some mild residual withdrawal I was given a second smaller dose of ibogaine. The only undesirable side effects I had were lack of energy and insomina for more than a couple weeks . I feel this is the only reasonable treatment option now available to long term methadone patients."
You cannot post new topics in this forum You cannot reply to topics in this forum You cannot edit your posts in this forum You cannot delete your posts in this forum You cannot vote in polls in this forum You can attach files in this forum You can download files in this forum